# SDR FDEA201402120303

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 69,738 hours, 28,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 276005
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  RE-LAMPED EXTERIOR SLIDE LIGHTS IAW MM 33-51-06-2-1.  BOTH OPERATIONS TESTED GOOD.
